# SDR KBMA113797

- Difficulty date: March 17, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: B666B
- Condition: Leaking
- Location: Eng Start
- Part time: 8,796 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE WAS LEAKING.  REPLACED WITH SERVICEABLE PART.
